# SDR USAA951363

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Part time: 34,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - WHILE ACCOMPLISHING X-RAY INSPECTION OF PYLON AREA IN BOS, MAINTENANCE DISCOVERED A .25 INCH CRACK IN SKIN AT STA 965, LONGERON 14L.  AIRCRAFT WAS MAINTENANCE FERRIED TO PIT FOR REPAIR.  INTERIM EXTERNAL DOUBLER REPAIR INSTALLED PER USAIR EA NR 31838.  AIRCRAFT RELEASED TO SERVICE.  (X)
